# SDR AC2A099714

- Difficulty date: December 8, 2004
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N7159H
- Make and model: Bell 206L-3
- Aircraft serial: 51397
- Aircraft time: 12,616 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: 40026532
- Condition: Weak
- Location: Master
- Part time: 349 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY IS WEAK.  UNIT FAILED FIRST CAPACITY TEST AFTER 25 MINUTES.  PERFORMED A 16 HOUR CONDITIONING CHARGE AT C 1/10TH RATE AND RETESTED.  BATTERY FAILED AFTER 44 MINUTES.  REPLACED BATTERY.
